Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Frequent urination, tiredness, sharp pain in the back. What is wrong ?

Hi im a young healthy young lady , lately ive been expericing a lot of changes . Firstly i urinate entirely too much . I get up about 4 to 5 times a night to urinate and thats not including thru out the day.Secondly i always feeling tired and weak i always experence sharp pain in my back and side . Lastly i eat soo much its ridiculous . I cant be pregnant beacause well i havent been actually throwing up . I mean every now and then i have that feeling and it coes up but it goes right back down . Please tell me whats wrong with me.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  763
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
You have to get your blood sugars tested to rule out Diabetes.
You may also have to rule out urinary infection by testing Urine routine & C&S.
Get back with the results or see a doctor.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor